RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Comm. Math. Phys., 2021, том 382, страницы 951–1014 (Mi cmph13)  

Formal expansions in stochastic model for wave turbulence 1: kinetic limit

Andrey Dymovab, Sergei Kuksincd

a Steklov Mathematical Institute of RAS, Moscow, Russia 119991
b National Research University Higher School of Economics, Moscow, Russia 119048
c UFR de Mathématiques - Batiment Sophie Germain, Université Paris-Diderot (Paris 7), 5 rue Thomas Mann, 75205 Paris, France
d School of Mathematics, Shandong University, Jinan, People's Republic of China

Финансовая поддержка Номер гранта
Министерство науки и высшего образования Российской Федерации MK1999.2021.1.1
Российский фонд фундаментальных исследований 18-31-20031
Agence Nationale de la Recherche 17-CE40-0006
AD was supported by the Grant of the President of the Russian Federation (Project MK1999.2021.1.1) and by the Russian Foundation for Basic Research (Project 18-31-20031), and SK -byAgence Nationale de la Recherche through the grant 17-CE40-0006. We thank Johannes Sjostrand for discussion and an anonymous referee for careful reading of the paper and pointing out some flaws.


DOI: https://doi.org/10.1007/s00220-021-03955-w


Реферативные базы данных:

ArXiv: 1907.04531
Тип публикации: Статья
Поступила в редакцию: 21.10.2019
Принята в печать:12.01.2021
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/cmph13

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:5
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021